# SDR USAA EMB08018

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 1711, CLT-ORF - APPROXIMATELY 100 FEET AFTER TAKEOFF THE FLIGHT ATTENDANT NOTIFIED THE CAPTAIN THAT THERE WAS SMOKE/FUMES IN THE AFT GALLEY.  THE CAPTAIN REQUESTED TO RETURN TO CLT AND THE EMERGENCY EQUIPMENT STAND BY.  THE CAPTAIN STATED THE SMOKE AND FUMES DISSIPATED PRIOR TO LANDING AND TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE NOTICED THE NR 2 ENGINE HAS AN ODOR OF DE-ICING FLUID.  THERE WAS ALSO A FAINT ODOR OF DE-ICING FLUID IN THE CABIN.  MAINTENANCE PERSONNEL RAN BOTH ENGINES, BOTH PACKS AND PRESSURIZED THE CABIN.  AFTER APPROXIMATELY 30 MINUTES THE ODOR CLEARED.
